Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have Charcot foot prounounced sharko, diabetic neuropathy, Fibromyalgia. Bladder problem taking Oxybutynin. Will it be a problem ?

I have Charcot foot prounounced sharko. I also have diabetic neuropathy and Fibromyalgia . I have started having problems with my bladder Finally a doctor put me on ER Oxybutynin 10 mg. but I still am wetting the bed at night. I have been having to wear a diaper for the last 14 months because of this. Lately I have been taking 10 mg. of the regular Oxybutynin with my meds at night. I am on 200 mg. of Lyrica for the neuropathy. I take Cymbalta 60 mg, Mobic 15 mg. My question is if I take Oxycocodone for pain relief, is there a problem taking the Oxybutynin? Since they both start with Oxy.. I am concerned. thanks
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

Using Oxycodone together with oxybutynin can increase the effects of either medication. This can commonly cause dizziness, drowsiness, difficulty concentrating, dry mouth, abdominal cramping. I would advice you to consult your doctor about possible drug interactions.

I would also advice you to get your diabetes under control if it is not so because that too could be a possible cause of your bedwetting

Hope this helps

Dr. Om Lakhani
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor